Alert archive / Louisiana / Special Weather Statements in 2016

Special Weather Statement, NWS New Orleans, LA

February 2, 2016East Feliciana Parish, Louisiana; Amite County, Mississippi

NWS New Orleans, LA issued this special weather statement at Feb 2, 2016, 2:12 PM CST for East Feliciana Parish, Louisiana; Amite County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 2, 2016, 2:12 PM CST (20:12 UTC)
Expired
Feb 2, 2016, 2:45 PM CST
In force
33 min
Issued by
NWS New Orleans, LA

Counties East Feliciana Parish, LA, Amite County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 648 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
648 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
447 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

165 
WWUS84 KLIX 022012
SPSLIX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
212 PM CST TUE FEB 2 2016
 
LAZ036-MSZ068-069-022045-
EAST FELICIANA-AMITE-WILKINSON-
212 PM CST TUE FEB 2 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN EAST FELICIANA
PARISH...CENTRAL AMITE AND SOUTHEASTERN WILKINSON COUNTIES...

AT 212 PM CST...A STRONG THUNDERSTORM WAS OVER WILSON...OR NEAR
CLINTON...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLINTON...LIBERTY...CENTREVILLE...GLOSTER...WILSON...NORWOOD AND
FELPS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3123 9061 3079 9104 3090 9121 3135 9089
      3135 9080
TIME...MOT...LOC 2012Z 215DEG 40KT 3092 9107 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at Feb 2, 12:35 PM CST, 1 hour 37 minutes earlier.

Area forecast discussion, Feb 2, 12:35 PM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1235 PM CST TUE FEB 2 2016

...SOUNDING DISCUSSION...
THERE WAS A 18Z RELEASE TODAY FOR THE SEVERE WEATHER THREAT. GIVEN
THE NATURE OF THAT BROAD STABLE LAYER TO 650 MB THIS MORNING THE
MODIFICATION OVER THE LAST FEW HOURS IS INTERESTING. THE PROFILE
HAS TRENDED MORE UNSTABLE. TWO RELATIVELY SUBTLE INVERSIONS NOW
AT 925 MB AND 710 MB COULD CERTAINLY BE OVERCOME WITH SFC HEATING.
STILL... THE FAVORED AREA FOR THIS IS FURTHER INLAND ACROSS
SOUTHERN MISSISSIPPI. MOST UNSTABLE CAPE IS 1400 J/KG. LAPSE
RATES ARE DOWN SOME BUT THAT IS ONLY BECAUSE THE 900 MB TO 650 MB
LAYER HAS COOLED RESULTING IN A LARGER CAPE AREA. WIND HAS
INCREASED A BIT FROM THIS MORNING... NOW 50 KTS AT 500 MB AND
STILL VEER FROM SOUTHEAST NEAR THE SFC TO SOUTHWEST BY 900 MB. PW
IS WELL ABOVE AVERAGE AT 1.38 INCHES.

KRAUTMANN

&&

.PREV DISCUSSION... /ISSUED 725 AM CST TUE FEB 2 2016/

..SOUNDING DISCUSSION...
THE PROFILE THIS MORNING HAS ALREADY MODIFIED SOME FROM YESTERDAY
AND LAST NIGHT. MOST UNSTABLE CAPE OF 1200 J/KG... MID LEVEL LAPSE
RATES OF ABOUT 7.0 C/KM... AND AN INCREASING SHEAR PROFILE POINT
TO FAVORABLE CONDITIONS FOR STORMS AND POSSIBLE SEVERE LATER
TODAY. A VERY WARM AND MOIST AIRMASS IS AT THE SFC WITH CONDITIONS
SATURATED TO 900 MB THIS MORNING... RESULTING IN DENSE FOG OVER OR
NEAR WATER. THE TEMPERATURE TRACE FROM THE SFC TO 650 MB LOOKS ODD
BUT SEEMS METEOROLOGICAL AS A SIMILAR FEATURE IS ALSO OBSERVED
FROM LAKE CHARLES ONLY MORE ELEVATED. THE TAKE AWAY FROM THIS
FEATURE IS A GENERALLY STABLE LAYER WITH THE CAP MORE PRONOUNCED
AT LAKE CHARLES. IT WILL BE IMPORTANT TO SEE HOW THIS LAYER
CHANGES AT 18Z AND ANTICIPATE WHAT TYPE OF INVERSION MIGHT STILL
BE IN PLACE AHEAD OF THE COLD FRONT THIS EVENING AS THAT WILL
LIKELY LIMIT SEVERITY LOCALLY. WINDS ARE SOUTH AT THE SFC AND VEER TO
THE WEST ALOFT. PEAK WIND IS 100 KTS AT 220 MB.

KRAUTMANN

PREV DISCUSSION... /ISSUED 311 AM CST TUE FEB 2 2016/

SHORT TERM...
SHOULD SEE SOME LIGHT RAIN THROUGHOUT THE DAY IN MANY LOCATIONS.
THESE SHOWERS WILL MOVE QUICKLY NORTHWARD AND WILL BE BRIEF AND
SCATTERED. FRONTAL BOUNDARY CURRENTLY MOVING OVER THE SABINE RIVER
AREA THIS MORNING. THIS BOUNDARY WILL SLOW THROUGH THE DAY AND
SHOULD BE THE CATALYST FOR MORE SHOWERS AND ISOLATED TS
DEVELOPMENT TOWARD NOON TODAY. THE BETTER DYNAMIC LIFT MOVES INTO
THE AREA BY AFTERNOON/EVENING. CONFIDENCE IS NOT VERY HIGH WITH A
LARGE OUTBREAK FROM THIS SYSTEM. BUT THE AREA THAT WOULD BE MOST
AT RISK FOR ANY SEVERITY WOULD BE MOSTLY THE NORTH SHORE AND
SOUTHERN/COASTAL MISSISSIPPI.

THIS SCENARIO LOOKS TO USE OUR AREA AS A TAKEOFF SITE. THIS IS
WHERE THUNDERSTORMS DEVELOP AND INTENSIFY VERY CLOSE TO SEVERE
LIMITS BEFORE MOVING OUTSIDE THE AREA TO THE NORTH. WILL KEEP
WORDING THE SAME AS PREVIOUS FCASTS SINCE THERE IS ALWAYS THE
POTENTIAL THAT ONE OR TWO COULD POSE A THREAT BEFORE LEAVING THE
AREA TO THE NORTH.

THE FIRST LINE THAT WILL SLOW LATER THIS MORNING AND AFTERNOON
WILL BEGIN TO GET A SECONDARY FORCING THIS EVENING AS ANOTHER
SURGE OF DRY AIR MOVES EASTWARD. THIS WILL HELP KICK EVERYTHING
EASTWARD BY WED MORNING.

LONG TERM...
WILL KEEP IT AS SIMPLE AS POSSIBLE FOR THE SYSTEM OVER THE
WEEKEND. A WEAK SFC LOW WILL DEVELOP INLAND OF THE TX COASTAL BEND
AND MOVE OUT OVER THE GULF BY SATURDAY. THAT IS WHERE THINGS GET
TRICKY. THIS SYSTEM SHOULD HAVE A FAIRLY TIGHT THERMAL GRADIENT AS
THE NEXT UPPER TROUGH BEGINS TO SWING INTO THE DEEP SOUTH. THIS
GRADIENT SHOULD HELP INTENSIFY THE MID/UPPER TROUGHING CAUSING IT
TO DEEPEN. THIS WOULD IN TURN HELP BRING TOGETHER SUPPORT ALOFT AND
UNSTABLE SFC VARIABLES CAUSING A DEEPENING SYSTEM TO DEVELOP OVER
THE GULF LIKE THE GFS IS ADVERTISING. THE PROBLEM WILL EXIST WITH
THE VERY STRONG BAROCLINIC SYSTEM DEVELOPING OVER SOUTHERN CANADA
DURING THE SAME TIME FRAME. DOES THE CANADIAN LOW MOVE EAST TOO
FAST CAUSING THE GULF LOW TO MOVE FARTHER EAST BEFORE DEVELOPING
OR DOES THE CANADIAN LOW OCCLUDE AND SLOW JUST ENOUGH TO BRING THE
GULF LOW NORTHWARD EARLIER. TEND TO THINK THE LATTER IS TRUE SINCE
A VERY BROAD DEEP UPPER TROUGH IS THE RESULT AFTER THE NORTHERN
LOW MOVES EAST.

AVIATION...

WIND SPEEDS HAVE REMAINED UP AROUND 10-15 KNOTS OVERNIGHT...WHICH
HAS BEEN ENOUGH TO HOLD OFF THE FORMATION OF ADVECTION FOG AT ALL
TERMINALS. A LARGE SPREAD IN OBSERVATIONS AT 08Z FROM LIFR AT
KHDC...TO VFR AT KGPT...WITH MOST IN THE IFR RANGE DUE TO LOW
CEILINGS. ANTICIPATE THAT IFR CONDITIONS WILL BECOME COMMON AT ALL
SITES OVER THE NEXT FEW HOURS. WILL NEED TO KEEP AN EYE ON WIND
SPEEDS...IF THEY DROP OFF MUCH FROM THE 10 KNOTS OBSERVED AT
PRESENT...WHICH IS NOT ANTICIPATED...LIFR TO VLIFR CONDITIONS WOULD
QUICKLY BECOME WIDESPREAD.

MVFR CONDITIONS WILL BECOME COMMON BY MID TO LATE MORNING IN THE
WARM SECTOR OF THE APPROACHING STORM SYSTEM. FOR NOW...WILL LIMIT
MENTION OF CONVECTION TO A 3-4 HOUR WINDOW IN ADVANCE OF THE COLD
FRONT...BUT ISOLATED CONVECTION IS POSSIBLE EVEN AHEAD OF THAT
DURING THE DAY. FRONT SHOULD CLEAR ALL TERMINALS WITH THE EXCEPTION
OF KGPT PRIOR TO 03/06Z...AND WILL CLEAR KGPT SHORTLY AFTER THAT.
ANTICIPATE LITTLE CHANGE IN TIMING SCENARIO IN THE 12Z TAF FORECAST
PACKAGE. SHOULD SEE SOME IMPROVEMENT IN CONDITIONS AFTER FRONTAL
PASSAGE. 35

MARINE...

NOT MANY INDICATIONS OF SEA FOG THIS MORNING OTHER THAN REDUCED
VISIBILITIES ON THE LAKE PONTCHARTRAIN CAUSEWAY. HOWEVER...WILL
LEAVE DFA IN PLACE IN CASE WIND SPEEDS DROP OFF A COUPLE KNOTS
AROUND SUNRISE.

OUTSIDE OF THE FOG THREAT...INCREASING GRADIENT FLOW IN ADVANCE OF
AN APPROACHING STORM SYSTEM WILL NECESSITATE KEEPING EXERCISE
CAUTION HEADLINES THROUGH THE DAY WITH THE EXCEPTION OF LAKE
PONTCHARTRAIN. THESE WINDS WILL PERSIST INTO TONIGHT AND SHIFT TO A
MORE NORTHWEST DIRECTION BY WEDNESDAY MORNING AS A COLD FRONT MOVES
THROUGH THE WATERS. AFTER THE FRONT MOVES WELL OFFSHORE...STRONG
COLD AND DRY AIR ADVECTION ASSOCIATED WITH A RIDGE BUILDING INTO THE
AREA WILL ALLOW FOR BOUNDARY LAYER FLOW IN EXCESS OF 20 KNOTS TO
EASILY MIX DOWN TO THE SURFACE.  AS A RESULT...AN EXTENDED PERIOD OF
SMALL CRAFT ADVISORY CONDITIONS IS EXPECTED BEGINNING WEDNESDAY
AFTERNOON AND PERSISTING THROUGH FRIDAY MORNING. SEAS WILL
CORRESPONDINGLY INCREASE TO BETWEEN 5 AND 7 FEET IN THE OPEN GULF
WATERS AND 3 TO 5 FEET IN THE SOUNDS AND LAKES. WINDS SHOULD FINALLY
BEGIN TO RELAX FRIDAY AFTERNOON...AS THE CENTER OF THE RIDGE BECOMES
MORE CENTERED OVER THE GULF SOUTH AND THE PRESSURE GRADIENT WEAKENS.
BEYOND SATURDAY...FORECAST CONFIDENCE DIMINISHES WITH SIGNIFICANT
DIFFERENCES BETWEEN MEDIUM RANGE MODELS. HAVE ADOPTED THE BLENDED
SOLUTION UNTIL MODEL DIFFERENCES RESOLVE. 35

DECISION SUPPORT...
DSS CODE....YELLOW.
DEPLOYED...NONE. ACTIVATION...NONE.
ACTIVITIES...RIVER FLOODING CONTINUES ON MISSISSIPPI/PEARL RIVERS.
MONITORING DENSE FOG TRENDS. MONITORING RADAR AND POTENTIAL FOR
SEVERE WEATHER.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  51  61  37 /  80 100  10  10
BTR  78  51  63  39 /  70 100  10  10
ASD  76  57  63  41 /  60 100  30  10
MSY  78  57  62  44 /  60 100  30  10
GPT  73  58  64  42 /  50  90  40  10
PQL  75  59  65  43 /  50  90  40  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR GMZ550-552.

     DENSE FOG ADVISORY UNTIL 10 PM CST THIS EVENING FOR GMZ530-532-
     534-536-538-555-557.

MS...NONE.
GM...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR GMZ552.

     DENSE FOG ADVISORY UNTIL 10 PM CST THIS EVENING FOR GMZ532-534-
     536-538-555-557.

&&
Hazardous weather outlook, Feb 2, 11:38 AM CST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1138 AM CST TUE FEB 2 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-030545-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1138 AM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL MOVE THROUGH THE MISSISSIPPI RIVER VALLEY
TONIGHT INTO WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL BE LIKELY
ACROSS THE AREA IN ASSOCIATION WITH THIS SYSTEM...AND A FEW
STORMS COULD BE SEVERE THIS AFTERNOON AND TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE WEATHER ACROSS MOST OF THE AREA. THE MAIN
THREAT WILL BE DAMAGING WIND GUSTS ASSOCIATED WITH A SQUALLINE
THIS EVENING AND OVERNIGHT. HOWEVER...A FEW TORNADOES ARE
POSSIBLE ESPECIALLY IF ANY STORMS CAN DEVELOP AHEAD OF THE MAIN
LINE THIS AFTERNOON AND EARLY THIS EVENING.

A DENSE FOG ADVISORY REMAINS IN EFFECT FOR THE TIDAL LAKES...SOUNDS
...AND THE INNER WATERS EAST OF THE MISSISSIPPI RIVER.

SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE COASTAL WATERS
TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS AND ROUGH SEAS IN ASSOCIATION WITH THE COLD FRONT
PASSAGE ARE EXPECTED TO RESULT IN HAZARDOUS CONDITIONS FOR SMALL
CRAFT...ESPECIALLY FROM WEDNESDAY THROUGH THURSDAY NIGHT.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

CAB

In the hours before

Special weather statement, Feb 2, 12:13 PM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1213 PM CST TUE FEB 2 2016

MSZ070-071-021845-
PIKE-WALTHALL-
1213 PM CST TUE FEB 2 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WALTHALL AND
NORTHEASTERN PIKE COUNTIES...

AT 1213 PM CST...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF RUTH...OR
9 MILES EAST OF MCCOMB...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SALEM.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NEW ORLEANS.

LAT...LON 3133 9008 3133 9004 3121 9003 3108 9040
      3129 9044 3135 9037 3135 9011
TIME...MOT...LOC 1813Z 228DEG 43KT 3128 9030

MJH
Special weather statement, Feb 2, 1:26 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
126 PM CST TUE FEB 2 2016

LAZ036-MSZ068-069-022000-
EAST FELICIANA-AMITE-WILKINSON-
126 PM CST TUE FEB 2 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL EAST FELICIANA
PARISH...CENTRAL AMITE AND SOUTHEASTERN WILKINSON COUNTIES...

AT 125 PM CST...A STRONG THUNDERSTORM WAS OVER NORWOOD...OR 7 MILES
NORTH OF CLINTON...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLINTON...LIBERTY...CENTREVILLE...GLOSTER...WILSON...NORWOOD AND
FELPS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST FOR SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI.

LAT...LON 3125 9062 3084 9102 3095 9119 3135 9091
      3135 9079
TIME...MOT...LOC 1925Z 215DEG 43KT 3096 9106
Special weather statement, Feb 2, 1:36 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
136 PM CST TUE FEB 2 2016

MSZ068-069-022000-
AMITE-WILKINSON-
136 PM CST TUE FEB 2 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN AMITE AND
NORTHEASTERN WILKINSON COUNTIES...

AT 135 PM CST...A STRONG THUNDERSTORM WAS NEAR GARDEN CITY...OR 22
MILES NORTHWEST OF LIBERTY...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CROSBY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST FOR SOUTHERN
MISSISSIPPI.

LAT...LON 3135 9121 3135 9115 3132 9112 3133 9110
      3132 9109 3133 9107 3134 9107 3133 9106
      3133 9103 3135 9102 3134 9099 3135 9098
      3135 9093 3116 9111 3127 9128 3137 9121
TIME...MOT...LOC 1935Z 215DEG 42KT 3129 9115
Special weather statement, Feb 2, 1:47 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
147 PM CST TUE FEB 2 2016

MSZ068-069-022015-
AMITE-WILKINSON-
147 PM CST TUE FEB 2 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN AMITE AND
NORTHEASTERN WILKINSON COUNTIES...

AT 146 PM CST...A STRONG THUNDERSTORM WAS NEAR GLOSTER...OR 19 MILES
WEST OF LIBERTY...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GLOSTER AND CROSBY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST FOR SOUTHERN
MISSISSIPPI.

LAT...LON 3111 9108 3122 9125 3135 9116 3135 9115
      3132 9112 3133 9110 3132 9109 3133 9107
      3134 9107 3133 9106 3133 9103 3135 9102
      3134 9099 3135 9098 3135 9084
TIME...MOT...LOC 1946Z 215DEG 42KT 3124 9112
Special weather statement, Feb 2, 1:52 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
152 PM CST TUE FEB 2 2016

LAZ035-036-048-022015-
WEST FELICIANA-EAST FELICIANA-EAST BATON ROUGE-
152 PM CST TUE FEB 2 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WEST FELICIANA...
NORTHWESTERN EAST BATON ROUGE AND EAST FELICIANA PARISHES...

AT 150 PM CST...A LARGE CLUSTER OF STRONG THUNDERSTORMS WAS BETWEEN
ZACHARY AND SAINT FRANCISVILLE...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ZACHARY...JACKSON...CLINTON...SLAUGHTER...WILSON...NORWOOD AND FELPS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST FOR SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI.

LAT...LON 3099 9084 3094 9086 3058 9122 3063 9129
      3065 9130 3066 9134 3073 9136 3100 9118
      3100 9085
TIME...MOT...LOC 1950Z 215DEG 42KT 3071 9125
Special weather statement, Feb 2, 2:12 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
212 PM CST TUE FEB 2 2016

LAZ036-MSZ068-069-022045-
EAST FELICIANA-AMITE-WILKINSON-
212 PM CST TUE FEB 2 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN EAST FELICIANA
PARISH...CENTRAL AMITE AND SOUTHEASTERN WILKINSON COUNTIES...

AT 212 PM CST...A STRONG THUNDERSTORM WAS OVER WILSON...OR NEAR
CLINTON...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLINTON...LIBERTY...CENTREVILLE...GLOSTER...WILSON...NORWOOD AND
FELPS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3123 9061 3079 9104 3090 9121 3135 9089
      3135 9080
TIME...MOT...LOC 2012Z 215DEG 40KT 3092 9107

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 1:52 PM CSTSpecial Weather StatementLIXEast Feliciana23 min
Feb 2, 3:40 PM CSTSpecial Weather StatementLIXPointe Coupee, West Feliciana20 min
Feb 2, 12:13 PM CSTSpecial Weather StatementLIXPike32 min
Feb 2, 1:26 PM CSTSpecial Weather StatementLIXAmite34 min
Feb 2, 1:36 PM CSTSpecial Weather StatementLIXWilkinson24 min
Feb 2, 1:47 PM CSTSpecial Weather StatementLIXAmite28 min
Feb 2, 3:06 PM CSTSpecial Weather StatementLIXAmite24 min
Feb 2, 4:29 PM CSTSpecial Weather StatementLIXWilkinson46 min
Feb 2, 5:16 PM CSTSpecial Weather StatementLIXWilkinson29 min

Nearby

Special Weather Statements in Louisiana, 2016Special Weather Statements in Mississippi, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.